# SDR USAASB01086

- Difficulty date: March 23, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 655447015
- Condition: Failed
- Location: A/C Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PBI - FLT 2990 - EN ROUTE FROM LGA TO PBI, APPROXIMATELY ONE HOUR INTO FLIGHT, THE FLIGHT ATTENDANT ADVISED THE CREW OF AN ELECTRICAL SMELL IN MID-CABIN.  CREW COOLED DOWN CABIN AND SMELL DISSIPATED.  FLIGHT ATTENDANT ADVISDED THAT ONLY A FAINT ODOR REMAINED.  FLIGHT CONTINUED AND LANDED AT PBI WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  S/D - MAINTENANCE REMOVED AND REPLACED THE DUCT ASSEMBLY (P/N 65-54467-1) AND THE LEFT SIDE MIX CHAMBER DUCT ASSEMBLY IN THE AIR CONDITIONING DISTRIBUTION BAY.  ALSO, REMOVED AND REPLACED BOTH THE LEFT AND RIGHT WATER SEPARATOR BAGS (P/N V121-1) PER MM.  RAN BOTH PACKS AND LEAK CHECKED.  NO LEAKS NOTED.  (M)
